# SDR QMLA2024102820141

- Difficulty date: October 24, 2024
- Submitted: October 28, 2024
- Operation: Air carrier
- Aircraft: N635TJ
- Make and model: Bolkms BK117C2
- Aircraft serial: 9635
- Aircraft time: 3,042 hours, 10,882 cycles
- System (JASC): 6510 · Tail Rotor Drive Shaft
- Part: Clamp
- Condition: Broken
- Location: Tail Rotor Shaft
- Stage of operation: UK
- How discovered: V
- Nature of condition: C
- Precautionary procedure: C

## Discrepancy

CLAMP HOLDING RUBBER BOOT AROUND TR DRIVESHAFT BROKE AND CAME LOOSE. IT LANDED AT THE LEFT SIDE OF THE FUSELAGE .
